# SDR UIEA2013021800091

- Difficulty date: February 18, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,272 hours, 15,000 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

RT GENERATOR DIDN`T COME ON LINE AFTER START RESET & OPS NORMAL.  RAN NR 2 ENGINE IAW AMM 71-00--00. GEN CAME ON LINE, OPS GOOD, REF SL767 - SL24-054, ALL CHECKED GOOD.
